Regular projective resolutions OF SEMIMODULES

Hue University Journal of Science: Natural Science

View Publication Info
 
 
Field Value
 
Title Regular projective resolutions OF SEMIMODULES
 
Creator Thang, Ho Xuan
Tuyen, Nguyen Xuan
 
Subject

 
Description In this paper, we present an approach version of semimodule homologies by regular projective resolutions such as define a concept of a regular projective resolution, prove the comparison theorem for semimodules by these resolutions and based them provide cohomology monoids of semimodules.
 
Publisher Hue University
 
Contributor
 
Date 2017-07-15
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion



 
Identifier http://joshueuni.edu.vn/index.php/HUJOS-NS/article/view/4272
10.26459/hueuni-jns.v126i1B.4272
 
Source Hue University Journal of Science: Natural Science; Vol 126, No 1B (2017): Hue University Journal of Science: Natural Science; 43-53
Khoa học Tự Nhiên; Vol 126, No 1B (2017): Hue University Journal of Science: Natural Science; 43-53
1859-1388
1859-1388
10.26459/hueuni-jns.v126i1B
 
Language en
 
Coverage


 
Rights Copyright (c) 2017 Journal of Natural Science
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2016 Simon Fraser University Library